Some remarks on elliptic curves over function fields
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 99-114
@incollection{AST_1992__209__99_0,
     author = {Shioda, Tetsuji},
     title = {Some remarks on elliptic curves over function fields},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {99-114},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__99_0}
}
Shioda, Tetsuji. Some remarks on elliptic curves over function fields, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 99-114. http://www.numdam.org/item/AST_1992__209__99_0/

[B] Bourbaki, N.: Groupes et Algèbres de Lie, Chap. 4,5 et 6, Hermann, Paris (1968).

[CS] Conway, J., Sloane, N.: Sphere Packings, Lattices and Groups, Springer-Verlag (1988).

[E] Elkies, N.: On Mordell-Weil lattices, Arbeitstagung Bonn (1990).

[G] Gordon, W. J.: Linking the conjectures of Artin-Tate and Birch-Swinnerton-Dyer, Compos. Math. 38, 163-199(1979).

[I] Igusa, J.: Betti and Picard numbers of abstract algebraic surfaces, Proc. N.A.S. 46, 724-726(1960).

[K] Kodaira, K.: On compact analytic surfaces II-III, Ann. of Math. 77, 563-626 (1963)

Kodaira, K.: On compact analytic surfaces II-III Ann. of Math. 78, 1-40 (1963)

Kodaira, K.: On compact analytic surfaces II-III Collected Works, III, 1269-1372, Iwamami and Princeton Univ. Press (1975).

[Mc] Mc Guinness, O.: The explicit formula for elliptic curves over function fields, Appendix to A. Brumer, Preprint.

[Mi] Milne, J.: On a conjecture of Artin and Tate, Ann. of Math. 102, 517-533(1975).

[N] Néron, A. : Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. IHES 21 (1964).

[Oe] Oesterlé, J.: Empilements de sphères, Sém. Bourbaki 1990, n°727.

[Ogg] Ogg, A. P.: Elliptic curves and wild ramification, Am. J. Math. 89, 1-21 (1967).

[Ogu] Oguiso, K.: An elementary proof of the topological Euler characteristic formula for an elliptic surface, Comment. Math. Univ. St. Pauli 39, 81-86 (1990).

[OS] Oguiso, K., Shioda, T.: The Mordell-Weil lattice of a rational elliptic surface, Comment. Math. Univ. St. Pauli 40, 83-99 (1991).

[R] Raynaud, M.: Caractéristique d'Euler-Poincaré d'un faisceau et cohomologie des variétés abéliennes, Sém. Bourbaki 1964/65, n°286; In: Dix Exposés . . ., 12-30 (1968).

[Sa] Saito, T.: Conductor, discriminant, and the Noether formula of arithmetic surfaces, Duke Math. J. 57, 151-173(1988).

[Se1] Serre, J-P.: Zeta and L functions, In: Arithmetical Algebraic Geometry, Harper and Row, New York, 93-110 (1965) Collected Papers, II, 249-259.

[Se2] Serre, J-P. : Facteurs locaux des fonctions zêta des variétés algébriques, Sém. DPP 1969/70 n°19; Collected Papers, II, 581-592.

[S1] Shioda, T.: On elliptic modular surfaces, J. Math. Soc. Japan 24, 20-59 (1972).

[S2] Shioda, T. : An example of unirational surfaces in characteristic p, Math. Ann. 211, 233-236(1974).

[S3] Shioda, T. : Mordell-Weil lattices and Galois representation, I. Proc. Japan Acad. 65 A, 268-271; 296-299; 300-303 (1989).

[S4] Shioda, T. : On the Mordell-Weil lattices, Comment. Math. Univ. St. Pauli 39, 211-240 (1990).

[S5] Shioda, T. : Mordell-Weil lattices and sphere packings, Am. J. Math. 113, 931-948 (1991).

[S6] Shioda, T. : Construction of elliptic curves with high rank via the invariants of the Weyl groups, J. Math. Soc. Japan 43, 673-719 (1991).

[S7] Shioda, T. : Theory of Mordell-Weil lattices, Proc. ICM Kyoto 1990, Springer, vol. 1, 473-489 (1991).

[Sw] Swinnerton-Dyer, H. P. F.: The zeta function of a cubic surface over a finite field, Proc. Cambridge Phil.Soc. 63, 55-71 (1967).

[Sz] Szpiro, L.: Discriminant et conducteur des courbes elliptiques, Astérisque 183, 7-18 (1990).

[T1] Tate, J.: Algebraic cycles and the pole of zeta functions, In: Arithmetical Algebraic Geometry, 93-110, Harper and Row, New York (1965).

[T2] Tate, J. : On the conjectures of Birch and Swinnerton-Dyer and a geometric analog, Sém. Bourbaki 1965/66, n°306.; In: Dix Exposés ..., 189-214 (1968).

[T3] Tate, J. : Algorithm for determining the type of a singular fiber in an elliptic pencil, LNM 476, 33-52 (1975).

[W] Weil, A. : Collected Papers I, II, III, Springer-Verlag (1980).